Alert archive / North Dakota / Red Flag Warnings in 2015
Red Flag Warning 10, NWS Bismarck, ND
NWS Bismarck, ND issued this red flag warning at Apr 15, 2015, 3:47 AM CDT for 23 counties in North Dakota. It took effect at Apr 15, 2015, 12:00 PM CDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 15, 2015, 3:47 AM CDT (08:47 UTC)
- In effect from
- Apr 15, 2015, 12:00 PM CDT
- Expired
- Apr 15, 2015, 8:00 PM CDT
- In force
- 8 hr
- Issued by
- NWS Bismarck, ND
All 23 counties
Bottineau County, ND, Burleigh County, ND, Dickey County, ND, Emmons County, ND, Foster County, ND, Grant County, ND, Kidder County, ND, LaMoure County, ND, Logan County, ND, McHenry County, ND, McIntosh County, ND, McLean County, ND, Mercer County, ND, Morton County, ND, Oliver County, ND, Pierce County, ND, Renville County, ND, Rolette County, ND, Sheridan County, ND, Sioux County, ND, Stutsman County, ND, Ward County, ND, Wells County, ND
The radar
The Bismarck radar (KBIS), 65 km from the middle of the area, began a volume at 08:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 8.8 hours before the alert went out and 63 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3724 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 84 m²/s²
- 0-3 km storm-relative helicity
- 262 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
505 WWUS83 KBIS 150847 RFWBIS URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 347 AM CDT WED APR 15 2015 ...RED FLAG WARNING FOR ALL OF CENTRAL NORTH DAKOTA TODAY... .ANOTHER DAY OF CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST FOR CENTRAL NORTH DAKOTA. SOUTH WINDS OF 20 TO 35 MPH WITH GUSTS OVER 40 MPH ARE EXPECTED...WITH MINIMUM RELATIVE HUMIDITY AROUND 20 TO 25 PERCENT. THE RED FLAG WARNING IS IN EFFECT FROM RENVILLE AND WARD COUNTIES...SOUTH THROUGH MORTON...GRANT...AND SIOUX COUNTIES...AND INCLUDES AREAS TO THE EAST. NDZ004-005-012-013-022-023-025-035>037-046>048-050-051-151700- /O.UPG.KBIS.FW.A.0009.150415T1700Z-150416T0100Z/ /O.NEW.KBIS.FW.W.0010.150415T1700Z-150416T0100Z/ BOTTINEAU-ROLETTE-MCHENRY-PIERCE-SHERIDAN-WELLS-FOSTER-BURLEIGH- KIDDER-STUTSMAN-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY- 347 AM CDT WED APR 15 2015 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 8 PM CDT THIS EVENING FOR STRONG SOUTH WINDS AND LOW RELATIVE HUMIDITY FOR ALL OF CENTRAL NORTH DAKOTA... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A RED FLAG WARNING FOR ALL OF CENTRAL NORTH DAKOTA...WHICH IS IN EFFECT FROM NOON TODAY TO 8 PM CDT THIS EVENING. THE RED FLAG WARNING REPLACES THE FIRE WEATHER WATCH...WHICH IS NO LONGER IN EFFECT. * AFFECTED AREA...FIRE WEATHER ZONE 004 BOTTINEAU...FIRE WEATHER ZONE 005 ROLETTE...FIRE WEATHER ZONE 012 MCHENRY...FIRE WEATHER ZONE 013 PIERCE...FIRE WEATHER ZONE 022 SHERIDAN... FIRE WEATHER ZONE 023 WELLS...FIRE WEATHER ZONE 025 FOSTER... FIRE WEATHER ZONE 035 BURLEIGH...FIRE WEATHER ZONE 036 KIDDER...FIRE WEATHER ZONE 037 STUTSMAN...FIRE WEATHER ZONE 046 EMMONS...FIRE WEATHER ZONE 047 LOGAN...FIRE WEATHER ZONE 048 LA MOURE...FIRE WEATHER ZONE 050 MCINTOSH AND FIRE WEATHER ZONE 051 DICKEY. * WINDS...SOUTH 25 TO 35 MPH WITH GUSTS OVER 40 MPH. * TIMING...THIS AFTERNOON THROUGH EARLY EVENING. * RELATIVE HUMIDITY...AS LOW AS 20 PERCENT. * TEMPERATURES...IN THE LOW TO MID 70S. * IMPACTS...RAPID FIRE GROWTH AND SPREAD SHOULD A FIRE IGNITE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ NDZ003-011-019>021-034-042-045-151700- /O.NEW.KBIS.FW.W.0010.150415T1700Z-150416T0100Z/ RENVILLE-WARD-MERCER-OLIVER-MCLEAN-MORTON-GRANT-SIOUX- 347 AM CDT WED APR 15 2015 /247 AM MDT WED APR 15 2015/ ...RED FLAG WARNING IN EFFECT FROM NOON CDT /11 AM MDT/ TODAY TO 8 PM CDT /7 PM MDT/ THIS EVENING FOR STRONG SOUTH WINDS AND LOW RELATIVE HUMIDITY FOR ALL OF CENTRAL NORTH DAKOTA... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A RED FLAG WARNING FOR ALL OF CENTRAL NORTH DAKOTA...WHICH IS IN EFFECT FROM NOON CDT /11 AM MDT/ TODAY TO 8 PM CDT /7 PM MDT/ THIS EVENING. * AFFECTED AREA...FIRE WEATHER ZONE 003 RENVILLE...FIRE WEATHER ZONE 011 WARD...FIRE WEATHER ZONE 019 MERCER...FIRE WEATHER ZONE 020 OLIVER...FIRE WEATHER ZONE 021 MCLEAN...FIRE WEATHER ZONE 034 MORTON...FIRE WEATHER ZONE 042 GRANT AND FIRE WEATHER ZONE 045 SIOUX. * WINDS...SOUTH 25 TO 35 MPH WITH GUSTS OVER 40 MPH. * TIMING...THIS AFTERNOON THROUGH EARLY EVENING. * RELATIVE HUMIDITY...AS LOW AS 20 PERCENT. * TEMPERATURES...IN THE LOW TO MID 70S. * IMPACTS...RAPID FIRE GROWTH AND SPREAD SHOULD A FIRE IGNITE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ JV
3 follow-up statements
387 WWUS83 KBIS 151433 RFWBIS URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 933 AM CDT WED APR 15 2015 ...RED FLAG WARNING FOR ALL OF CENTRAL NORTH DAKOTA TODAY... .ANOTHER DAY OF CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST FOR CENTRAL NORTH DAKOTA. SOUTH WINDS OF 20 TO 35 MPH WITH GUSTS OVER 40 MPH ARE EXPECTED...WITH MINIMUM RELATIVE HUMIDITY AROUND 20 TO 25 PERCENT. THE RED FLAG WARNING IS IN EFFECT FROM RENVILLE AND WARD COUNTIES...SOUTH THROUGH MORTON...GRANT...AND SIOUX COUNTIES...AND INCLUDES AREAS TO THE EAST. NDZ003>005-011>013-019>023-025-034>037-042-045>048-050-051-160000- /O.CON.KBIS.FW.W.0010.150415T1700Z-150416T0100Z/ RENVILLE-BOTTINEAU-ROLETTE-WARD-MCHENRY-PIERCE-MERCER-OLIVER- MCLEAN-SHERIDAN-WELLS-FOSTER-MORTON-BURLEIGH-KIDDER-STUTSMAN- GRANT-SIOUX-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY- 933 AM CDT WED APR 15 2015 /833 AM MDT WED APR 15 2015/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT /7 PM MDT/ THIS EVENING FOR STRONG SOUTH WINDS AND LOW RELATIVE HUMIDITY FOR ALL OF CENTRAL NORTH DAKOTA... * AFFECTED AREA...FIRE WEATHER ZONE 003 RENVILLE...FIRE WEATHER ZONE 004 BOTTINEAU...FIRE WEATHER ZONE 005 ROLETTE...FIRE WEATHER ZONE 011 WARD...FIRE WEATHER ZONE 012 MCHENRY...FIRE WEATHER ZONE 013 PIERCE...FIRE WEATHER ZONE 019 MERCER...FIRE WEATHER ZONE 020 OLIVER...FIRE WEATHER ZONE 021 MCLEAN...FIRE WEATHER ZONE 022 SHERIDAN...FIRE WEATHER ZONE 023 WELLS...FIRE WEATHER ZONE 025 FOSTER...FIRE WEATHER ZONE 034 MORTON...FIRE WEATHER ZONE 035 BURLEIGH...FIRE WEATHER ZONE 036 KIDDER... FIRE WEATHER ZONE 037 STUTSMAN...FIRE WEATHER ZONE 042 GRANT... FIRE WEATHER ZONE 045 SIOUX...FIRE WEATHER ZONE 046 EMMONS... FIRE WEATHER ZONE 047 LOGAN...FIRE WEATHER ZONE 048 LA MOURE... FIRE WEATHER ZONE 050 MCINTOSH AND FIRE WEATHER ZONE 051 DICKEY. * WINDS...SOUTH 20 TO 30 MPH WITH GUSTS UP TO 45 MPH. * TIMING...THIS AFTERNOON THROUGH EARLY EVENING. * RELATIVE HUMIDITY...AS LOW AS 21 PERCENT. * TEMPERATURES...IN THE LOW TO MID 70S. * IMPACTS...RAPID FIRE GROWTH AND SPREAD SHOULD A FIRE IGNITE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ WA
313 WWUS83 KBIS 152053 RFWBIS URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 353 PM CDT WED APR 15 2015 ...RED FLAG WARNING FOR ALL OF CENTRAL NORTH DAKOTA THROUGH EARLY EVENING... .SOUTH WINDS OF 20 TO 35 MPH WITH GUSTS OVER 45 MPH...AND MINIMUM RELATIVE HUMIDITY AROUND 20 PERCENT...WILL CREATE RED FLAG CONDITIONS THROUGH THE EARLY EVENING HOURS OVER CENTRAL NORTH DAKOTA. THE RED FLAG WARNING IS IN EFFECT FROM RENVILLE AND WARD COUNTIES...SOUTH THROUGH MORTON...GRANT...AND SIOUX COUNTIES...AND INCLUDES AREAS TO THE EAST. NDZ003>005-011>013-019>023-025-034>037-042-045>048-050-051-160100- /O.CON.KBIS.FW.W.0010.000000T0000Z-150416T0100Z/ RENVILLE-BOTTINEAU-ROLETTE-WARD-MCHENRY-PIERCE-MERCER-OLIVER- MCLEAN-SHERIDAN-WELLS-FOSTER-MORTON-BURLEIGH-KIDDER-STUTSMAN- GRANT-SIOUX-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY- 353 PM CDT WED APR 15 2015 /253 PM MDT WED APR 15 2015/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT /7 PM MDT/ THIS EVENING FOR STRONG SOUTH WINDS AND LOW RELATIVE HUMIDITY FOR ALL OF CENTRAL NORTH DAKOTA... * AFFECTED AREA...FIRE WEATHER ZONE 003 RENVILLE...FIRE WEATHER ZONE 004 BOTTINEAU...FIRE WEATHER ZONE 005 ROLETTE...FIRE WEATHER ZONE 011 WARD...FIRE WEATHER ZONE 012 MCHENRY...FIRE WEATHER ZONE 013 PIERCE...FIRE WEATHER ZONE 019 MERCER...FIRE WEATHER ZONE 020 OLIVER...FIRE WEATHER ZONE 021 MCLEAN...FIRE WEATHER ZONE 022 SHERIDAN...FIRE WEATHER ZONE 023 WELLS...FIRE WEATHER ZONE 025 FOSTER...FIRE WEATHER ZONE 034 MORTON...FIRE WEATHER ZONE 035 BURLEIGH...FIRE WEATHER ZONE 036 KIDDER... FIRE WEATHER ZONE 037 STUTSMAN...FIRE WEATHER ZONE 042 GRANT... FIRE WEATHER ZONE 045 SIOUX...FIRE WEATHER ZONE 046 EMMONS... FIRE WEATHER ZONE 047 LOGAN...FIRE WEATHER ZONE 048 LA MOURE... FIRE WEATHER ZONE 050 MCINTOSH AND FIRE WEATHER ZONE 051 DICKEY. * WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS UP TO 50 MPH. * TIMING...THROUGH EARLY EVENING. * RELATIVE HUMIDITY...AS LOW AS 21 PERCENT. * TEMPERATURES...AROUND 75. * IMPACTS...RAPID FIRE GROWTH AND SPREAD SHOULD A FIRE IGNITE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ WAA
130 WWUS83 KBIS 160109 RFWBIS URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 809 PM CDT WED APR 15 2015 ...RED FLAG WARNING HAS BEEN ALLOWED TO EXPIRE... .WINDS ARE TAPERING OFF AND RELATIVE HUMIDITY INCREASING THIS EVENING. THUS RED FLAG CONDITIONS ARE NO LONGER OCCURRING. NDZ003>005-011>013-019>023-025-034>037-042-045>048-050-051-160215- /O.EXP.KBIS.FW.W.0010.000000T0000Z-150416T0100Z/ RENVILLE-BOTTINEAU-ROLETTE-WARD-MCHENRY-PIERCE-MERCER-OLIVER- MCLEAN-SHERIDAN-WELLS-FOSTER-MORTON-BURLEIGH-KIDDER-STUTSMAN- GRANT-SIOUX-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY- 809 PM CDT WED APR 15 2015 /709 PM MDT WED APR 15 2015/ ...RED FLAG WARNING HAS EXPIRED FOR STRONG SOUTH WINDS AND LOW RELATIVE HUMIDITY FOR ALL OF CENTRAL NORTH DAKOTA... $$ NH
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this red flag warning went out at Apr 15, 3:35 AM CDT, 12 minutes earlier.
Area forecast discussion, Apr 15, 3:35 AM CDT, 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 335 AM CDT WED APR 15 2015 .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 330 AM CDT WED APR 15 2015 THE MAIN CONCERNS IN THE SHORT TERM REMAIN FIRE WEATHER (SEE FIRE WEATHER DISCUSSION BELOW) AND WINDS. WINDS HAD INCREASED DURING THE EARLY MORNING HOURS. USED BUFKIT FORECAST SOUNDINGS FOR WIND SPEED GUIDANCE - ASSUMING MIXING DIRECTLY FROM THE SURFACE TO AROUND H850 FOR THIS MORNING. WIND ADVISORY-LIKE WIND SPEEDS OBSERVED EARLY THIS MORNING...AND SEE NO REASON FOR WINDS TO DECREASE - ESPECIALLY FOR CENTRAL NORTH DAKOTA. IN THE WEST...THE SLOW-MOVING COLD FRONT WAS RIGHT AT THE MT/ND BORDER...AND EXPECT SOUTHEAST WINDS IN THE DICKINSON/HETTINGER AREAS TO DECREASE DURING THE MORNING. THE NORTHWEST WINDS ON THE WEST SIDE OF THE FRONT ARE RATHER STRONG...BUT THE MODELS ARE FORECASTING THE LOW CENTER (CURRENTLY NEAR BEACH) TO DEVELOP FARTHER SOUTH WITH TIME. THIS WOULD KEEP THE STRONGER NORTHWESTERLY WINDS FARTHER SOUTH IN WYOMING/SOUTH DAKOTA. WIND ADVISORY ISSUED FOR CENTRAL NORTH DAKOTA BEGINNING AT PRESS TIME...4 AM CDT AND VALID UNTIL 7 PM THIS EVENING. AS THE SLOW-MOVING COLD FRONT APPROACHES CENTRAL NORTH DAKOTA...AND IF/WHEN WINDS BEGIN TO DECREASE...COUNTIES MAY BE TAKEN OUT OF THE WIND ADVISORY FROM WEST TO EAST THROUGHOUT THE DAY. THOUGHT BEST TO KEEP THINGS SIMPLE...ESPECIALLY WITH WINDS BEING PROBLEMATIC WITH FIRE CONCERNS THE HIGHER PRIORITY. SEE FIRE WEATHER DISCUSSION BELOW. SLOWER MOVING COLD FRONT WILL ALLOW TEMPERATURES TO RISE HIGHER THAN PREVIOUS FORECAST...WITH HIGHS IN THE LOW TO MID 70S NOW EXPECTED IN CENTRAL NORTH DAKOTA...AND IN THE 60S FARTHER WEST. TONIGHT THE COLD FRONT ADVANCES EAST AND CHANCES OF SHOWERS SPREAD EAST ACROSS THE FORECAST AREA. SOUTHEASTERLY WINDS AHEAD OF THE FRONT DECREASE...AND WINDS BECOME NORTHWESTERLY BEHIND THE FRONT. LOOK FOR LOW TEMPERATURES OF 35 TO 45. .LONG TERM...(THURSDAY THROUGH TUESDAY) ISSUED AT 330 AM CDT WED APR 15 2015 ON THURSDAY...A FEW LIGHT SHOWERS MAY LINGER OVER THE SOUTHWEST IN THE MORNING. OTHERWISE...RIDGING DEVELOPS OVER OUR AREA WITH SPLIT FLOW OVER THE WESTERN CONUS. THIS WILL KEEP QUIET AND MILD CONDITIONS OVER OUR AREA THROUGH THE WORK WEEK. UPPER LOW TO THE SOUTH PUSHES INTO THE PLAINS AND OPENS UP THIS WEEKEND AS TROUGH SLIDES INTO THE NORTHERN PLAINS. THIS WILL BRING THE NEXT CHANCES FOR PRECIPITATION...PRIMARILY SATURDAY NIGHT INTO SUNDAY. COOLER TEMPERATURES ARE ALSO EXPECTED BY SUNDAY AS A COLD FRONT WITH THIS SYSTEM SWEEPS THROUGH THE AREA. A COOLER AND UNSETTLED PATTERN WILL SET UP FOR EARLY NEXT WEEK AS UPPER LOW SETS UP OVER SOUTHERN ONTARIO BRINGING ACTIVE NORTH/NORTHWEST FLOW TO OUR AREA. VARIETY OF WEAK DISTURBANCES SLIDING DOWN BACKSIDE OF LOW WILL BRING OCCASIONAL LOW CHANCES OF PRECIPITATION. && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z WEDNESDAY NIGHT) ISSUED AT 1244 AM CDT WED APR 15 2015 THE MAIN FORECAST CONCERN WILL BE GUSTY SOUTHEAST WINDS AHEAD OF AN APPROACHING COLD FRONT. GUSTS WILL RANGE FROM 25-35 KNOTS AT KDIK/KBIS/KMOT...WITH KJMS INCREASING TO 25-35 KNOTS DURING THE EARLY MORNING. KISN IS NEAR A LOW PRESSURE TROUGH AND WINDS THERE EXPECTED TO BE SOUTHEAST AT AROUND 10-15 KNOTS. ADDED A WIND SHEAR COMPONENT WITH A 50 KNOT WIND AROUND 1400-2000FEET. THE SLOW MOVING COLD FRONT SHOULD MOVE THROUGH KISN BY AROUND 16Z...AND AT KDIK AROUND 18Z-20Z. THE STRONGEST WINDS AFTER 12Z SHOULD BE AT KJMS WITH STRONGEST WINDS FROM 15Z-24Z. VFR CONDITIONS WILL PREVAIL THROUGHOUT THE PERIOD WITH SOME MID TO HIGH CLOUDS ENCROACHING FROM MONTANA. && .FIRE WEATHER... ISSUED AT 330 AM CDT WED APR 15 2015 ANOTHER CRITICAL FIRE WEATHER DAY TODAY. FIRE WEATHER WATCH WILL BE UPGRADED TO A RED FLAG WARNING. THE RED FLAG WILL ALSO INCLUDE ANOTHER TIER OF COUNTIES TO THE WEST. REASONING: GIVEN THE SLOW-MOVING NATURE OF THE COLD FRONT - ALLOWING THE STRONG SOUTHERLY WINDS TO MAINTAIN STRENGTH ACROSS ALL OF CENTRAL NORTH DAKOTA. TEMPERATURES DID NOT FALL AS QUICKLY AS EARLIER EXPECTED - LIKELY DUE TO STRONG MIXING - AND IN TURN - DEWPOINTS/RELATIVE HUMIDITY DID NOT INCREASE AS EXPECTED. WITH THIS IN MIND - ALSO RAISED MAX TEMPERATURES - ESPECIALLY OVER ALL OF CENTRAL NORTH DAKOTA - GOING WITH THE HIGHER SIDE OF GUIDANCE VALUES. THE STRONG MIXING WILL KEEP DEWPOINT TEMPERATURES LOWER...COUNTERING ANY INCREASING LOW LEVEL MOISTURE ADVECTION FROM THE SOUTHERN/CENTRAL PLAINS. EXPECTING MINIMUM RH VALUES IN THE 20 TO 25 PERCENT RANGE. THE COMBINATION OF LOWER RH AND HIGHER WINDS IN TODAY'S FORECAST PACKAGE LED TO RAISING THE RED FLAG A BIT FARTHER WEST. WARNING WILL INCLUDE RENVILLE/WARD TO GRANT/SIOUX COUNTIES. && .BIS WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM NOON CDT /11 AM MDT/ TODAY TO 8 PM CDT /7 PM MDT/ THIS EVENING FOR NDZ003>005-011>013-019>023-025-034>037- 042-045>048-050-051. WIND ADVISORY UNTIL 7 PM CDT /6 PM MDT/ THIS EVENING FOR NDZ003>005-011>013-019>023-025-034>037-042-045>048-050-051. && SHORT TERM...JV LONG TERM...JJS AVIATION...JV FIRE WEATHER...JV
Hazardous weather outlook, Apr 14, 10:04 PM CDT, 5 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 1004 PM CDT TUE APR 14 2015 NDZ001>003-009>011-017>021-031>034-040>045-160315- DIVIDE-BURKE-RENVILLE-WILLIAMS-MOUNTRAIL-WARD-MCKENZIE-DUNN- MERCER-OLIVER-MCLEAN-GOLDEN VALLEY-BILLINGS-STARK-MORTON-SLOPE- HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX- 1004 PM CDT TUE APR 14 2015 /904 PM MDT TUE APR 14 2015/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. FOR FRIDAY...NORTHWEST WINDS 15 TO 30 MPH AND MINIMUM RELATIVE HUMIDITIES OF 20 TO 25 PERCENT MAY WARRANT FIRE WEATHER HEADLINES FOR WESTERN AND SOUTHERN NORTH DAKOTA. FOR SATURDAY...SOUTHERLY WINDS 15 TO 25 MPH AND MINIMUM RELATIVE HUMIDITIES OF 25 TO 30 PERCENT WILL BE MONITORED FOR POSSIBLE FIRE WEATHER HEADLINES ACROSS WESTERN AND SOUTHERN NORTH DAKOTA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. && MORE WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND AT WEATHER.GOV/BIS. NDZ004-005-012-013-022-023-025-035>037-046>048-050-051-160315- BOTTINEAU-ROLETTE-MCHENRY-PIERCE-SHERIDAN-WELLS-FOSTER-BURLEIGH- KIDDER-STUTSMAN-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY- 1004 PM CDT TUE APR 14 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHEAST NORTH DAKOTA. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. FIRE WEATHER WATCH FOR MUCH OF CENTRAL NORTH DAKOTA WEDNESDAY INTO WEDNESDAY EVENING. SEE WWW.WEATHER.GOV/BIS FOR DETAILS. FOR FRIDAY...NORTHWEST WINDS 15 TO 30 MPH AND MINIMUM RELATIVE HUMIDITIES OF 20 TO 25 PERCENT MAY WARRANT FIRE WEATHER HEADLINES FOR WESTERN AND SOUTHERN NORTH DAKOTA. FOR SATURDAY...SOUTHERLY WINDS 15 TO 25 MPH AND MINIMUM RELATIVE HUMIDITIES OF 25 TO 30 PERCENT WILL BE MONITORED FOR POSSIBLE FIRE WEATHER HEADLINES ACROSS PORTIONS OF WESTERN AND SOUTHERN NORTH DAKOTA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. && MORE WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND AT WEATHER.GOV/BIS. AYD
The office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 15, 3:23 AM CDT | Wind Advisory | BIS | Bottineau, Burleigh, Dickey, Emmons, Foster, Grant and 13 more | 16 hr |
Nearby
Red Flag Warnings in North Dakota, 2015Every red flag warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.